Nurofen Tablets 200mg 12
Nurofen Tablets were the first product to be launched from the Nurofen range and now have been used around the world for over 23 years. They contain ibuprofen and are just the thing to help ease a number of mild to moderate pains.
Nurofen Tablets are used for the relief of headaches, backache, period pain, dental pain, neuralgia, rheumatic pain, muscular pain, migraine, cold and flu symptoms and feverishness.
Active ingredient: Ibuprofen (200 mg).
Other ingredients: Sucrose, Sodium Citrate, Talc, Croscarmellose Sodium, Stearic Acid, Titanium Dioxide, Silicon Dioxide, Acacia, Carmellose Sodium, Sodium laurylsulphate, Macrogol and Black Ink (contains Shellac, Iron Oxide Black EI72 and Propylene Glycol).
Adults: Initially take two tablets with water, then if necessary one or two every four hours. Maximum six tablets in 24 hours.
Children: Not to be given except under medical advice.
Products you may also consider